On the initial-boundary value problems for a degenerate parabolic equation

Tom 81 / 2008

Jan Goncerzewicz Banach Center Publications 81 (2008), 197-211 MSC: Primary 35K65; Secondary 35K60. DOI: 10.4064/bc81-0-13

Streszczenie

For an equation of the type of porous media equation the Cauchy–Dirichlet and Cauchy–Neumann problems are considered. The existence and uniqueness results in the case of $L^{\infty}$ initial and boundary data are given.

Autorzy

  • Jan GoncerzewiczInstitute of Mathematics and Computer Science
    Wroc/law University of Technology
    Janiszewskiego 14a
    50-372 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek